Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 135, Number 4, 1 October 2015

Painlevé III Asymptotics of Hankel Determinants for a Perturbed Jacobi Weight
pp. 347-376(30)
Authors: Zeng, Zhao‐Yun; Xu, Shuai‐Xia; Zhao, Yu‐Qiu

Favourites:
ADD
Favourites:
ADD

Three‐Dimensional Surface Water Waves Governed by the Forced Benney–Luke Equation
pp. 447-465(19)
Authors: Curtis, Christopher W.; Shen, Samuel S. P.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more